# SDR SWAA2021081895048

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 761-773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS761 - BS773 LBL22 WL156. ; / [01] UPDATED MEASUREMENTS; [02] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [03] UPDATED MEASUREMENTS; [04] VERIFIED UPDATED MEASUREMENTS; [05] VERIFIED CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [06] REMOVED ACB FLOOR TO SIDEWALL SUPPORT BS727 - BS847; LBL22; WL156 PER SRM 51-40-02-0G-0; [07] FABRICATED; LOCATED AND DRILL NEW FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS847; LBL22; WL156 USING BAC1496-377#7075T62 LOT#1464457-1 PER SRM 51-40-05-0G-0 AND DWG 146A7500.; [08] APPLIED CHEMICAL CONVERSION COATING TO FLOOR TO SIDEWALL SUPPORT PER AMM 51-21-41-370-802; [09] VERIFIED FABRICATION; LOCATE AND DRILL OF NEW FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS847; LBL22; WL156 USING BAC1496-377#7075T62 LOT#1464457-1 PER SRM 51-40-05-0G-0 AND DWG 146A7500 VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING TO FLOOR TO SIDEWALL SUPPORT PER AMM 51-21-41-370-802;
